# SDR JJBA20210921033

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE AT FR60 SILL AREA, SMALL PLATE FOR WATER SUPPLY HAS A CRACK AT NUT PLATE. INSTALLED EWIS PROTECTION ON LH FUSELAGE AT FR60 TO FR 59. REMOVED CABLE AND DUCT FAIRING FOR ACCESS. REMOVED DAMAGED SMALL PLATE, LOCATED AND DRILLED NEW PLATE. RE-INSTALLED CABLE AND DUCT FAIRING. REMOVED EWIS PROTECTION.
